Homogeneous polynomial vector fields of degree 2 on the 2-dimensional sphere
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Gomes Pessoa, Claudio (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Data: 2006
Resum: Let X be a homogeneous polynomial vector field of degree 2 on S2 having finitely many invariant circles. Then, we prove that each invariant circle is a great circle of S2, and at most there are two invariant circles. We characterize the global phase portrait of these vector fields. Moreover, we show that if X has at least an invariant circle then it does not have limit cycles.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; publishedVersion
Matèria: Camps vectorials ; Vector fields
Publicat a: Extracta mathematicae, Vol. 21, Núm. 2 (2006) , p. 167-190, ISSN 0213-8743

Adreça alternativa: http://dialnet.unirioja.es/servlet/articulo?codigo=2276112

24 p, 265.5 KB

El registre apareix a les col·leccions:
Articles > Articles publicats

 Registre creat el 2013-07-19, darrera modificació el 2017-10-15

   Favorit i Compartir